Advertisement

Archiv der Mathematik

, Volume 70, Issue 5, pp 399–406 | Cite as

A note on hyperinvariant subspaces for operators acting on a Banach space

  • I. Chalendar
  • 37 Downloads

Abstract.

Let T be a linear operator acting on a Banach space. We give sufficient conditions on the geometry of the spectrum and on the growth of the resolvent (not expressed in terms of distance to the spectrum) for the existence of nontrivial hyperinvariant subspaces for the operator T.

Keywords

Banach Space Linear Operator Hyperinvariant Subspace Nontrivial Hyperinvariant Subspace 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • I. Chalendar
    • 1
  1. 1.U.F.R Mathématiques et Informatique, Université Bordeaux I, 351, cours de la Libération, F-33405 Talence Cedex, FranceFR

Personalised recommendations